# SDR ZZDA2011753

- Difficulty date: September 16, 2011
- Submitted: September 19, 2011
- Operation: Air carrier
- Aircraft: N991AT
- Make and model: Boeing 717-200
- Aircraft serial: 55135
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT LEFT SEAT TRACK, CORROSION.  ACCOMPLISHED LEFT SEAT TRACK SPLICE REPAIR PER B717 SRM 51-10-04, 53-00-00, 53-20-52 AND REF 11-1583.
